Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An integral representation for generalized temperatures in two space variables


Author: Deborah Tepper Haimo
Journal: Proc. Amer. Math. Soc. 30 (1971), 533-538
MSC: Primary 35.78
DOI: https://doi.org/10.1090/S0002-9939-1971-0283421-1
MathSciNet review: 0283421
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An integral representation is derived for a function which satisfies the generalized heat equation in one of the space variables and the adjoint generalized heat equation in the other space variable.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.78

Retrieve articles in all journals with MSC: 35.78


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0283421-1
Keywords: Generalized temperatures, integral representations, generalized heat equation, Bessel function
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society